# SDR USAA2009082792265

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545834256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - EXFOLIATION CORROSION ON T-SUPPORT BETWEEN BS 312 TO BS 328, LBL 12.  REPLACED T-SUPPORT BETWEEN BS 312 TO BS 328, LBL 12 IAW SRM 51-10-02.
